| Model Number |
SC-2158-50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2218500.Model: sc-2218-50.Serial: (b)(6).Batch: 7097376.
Event or Problem Description
It was reported that the patient underwent a lead revision procedure due to an unknown reason.